# SDR FDEA202410151503

- Difficulty date: October 15, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 84,860 hours, 20,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ADA70301
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT JAMB EXISTING REPAIR DOUBLER FOUND CHAFFED AT STATION   1002.3, LONGERON -39 RIGHT TO LONGERON -44 RIGHT. FORWARD CARGO DOOR AFT JAMB AT STATION 1002.3, LONGERON -39 RIGHT TO LONGERON -44   RIGHT CHAFFED EXISTING REPAIR DOUBLER REPAIRED AS PER EA# 1-5330-T0313873 B P4 TITLE:   FUSELAGE - PLATES & SKINS - FWD CARGO DOOR CUTOUT, AFT JAMB SRM REPAIR - DTA   INSPECTIONS PER ALI/PSE. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
